# SDR YENA2025092200954

- Difficulty date: September 21, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 02415
- Aircraft time: 75,182 hours, 27,568 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1405, MCO-SDQ. "DESCENTING THROUGH 14000FT STRONG SMELL ( ELECTRICAL/ OIL SMELL) ISOLATED SOURCE TO PACK 1 ON THE GROUND..
